# SDR CA950515033

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Camair 480
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Transmission
- Part number: 41300201
- Condition: Leaking
- Location: Sight Glass
- Part time: 584 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)GLASS IN SIGHT INDICATOR LEAKING SLOWLY. LEAK ENOUGH TO MAKE A MESS BUT NOT ENOUGH TO REQUIRE ADDITION OF OIL BETWEEN OIL CHANGES.
